# SDR ASAA2022072639231

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 194 hours, 59 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: UNKNOWN
- Condition: Smoke
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTED SMOKE COMING FROM FRONT OF # 2 ENGINE Q6TR841X. GROUNDED - YES. OPENED ENGINE # 2 FAN COWLS REF B737-9 AMM 71-11-04 AND PERFOMED GVI OF ENGINE NO DEFECTS NOTED, CREW RAN ENGINE OPS CHECK NORMAL FAN COWLS CLOSED REF AMM 71-11-04.
